Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 1, pp. 147-162 (1994)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Annihilator Topological Algebras

Marina Haralampidou

Department of Mathematics, University of Athens,
Panepistimiopolis, GR-15784 Athens - GREECE

Abstract: In this paper we study annihilator \Sle{topological algebras}, not necessarily Banach or even locally convex ones, along with their structure theory. We also refer to $(D)$-algebras a convenient variant for $Q$-algebras. In fact, for semisimple annihilator algebras, $(D)$ and $Q'$-algebras coincide. Topological algebras with proper closed ideals having non zero annihilators are also considered.

Keywords: Annihilator algebra; topologically semiprime algebra; minimal ideal.

Classification (MSC2000): 46H05, 46H10, 46H20

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition